I suggest getting this checked out by your doctor
. As you know eczema
is a condition caused when the skin lacks molecules to preserve its natural moisture, which leads to dryness, itching, redness, and scaling. Eczema can be a life-long condition that comes and goes, flaring at sometimes and settling down at others. Since it can occur anywhere on the body, it is likely that the patches you have on the faces are also eczema. However, I would have this confirmed by your primary care doctor
, simply because you have to be careful using steroid creams, which are the primary treatment for eczema, on the face as they can thin out the skin.
In the meantime what you can do is keep the skin very well moisturized. You can do this by applying a thick moisturizing ointment several times a day. The best ointments are the greasy ones, like hydrolated petrolatum, as these trap in moisture better than the standard lotions you might be used to using. In addition, avoid washing your face vigorously with hot water and soap, as these will make the dryness of the skin worse.
Talk to your primary care doctor as soon as possible!